Mehri, B. (2001). Numerical Solution of non linear Poisson equation in R3. Sharif Journal of Industrial Engineering & Management, Vol.17(NO. 20), 62-69.
MLA
Mehri, B. . "Numerical Solution of non linear Poisson equation in R3", Sharif Journal of Industrial Engineering & Management, Vol.17, NO. 20, 2001, 62-69.
HARVARD
Mehri, B. (2001). 'Numerical Solution of non linear Poisson equation in R3', Sharif Journal of Industrial Engineering & Management, Vol.17(NO. 20), pp. 62-69.
CHICAGO
B. Mehri, "Numerical Solution of non linear Poisson equation in R3," Sharif Journal of Industrial Engineering & Management, Vol.17 NO. 20 (2001): 62-69,
VANCOUVER
Mehri, B. Numerical Solution of non linear Poisson equation in R3. Sharif Journal of Industrial Engineering & Management, 2001; Vol.17(NO. 20): 62-69.